# SDR CALA9801147

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CAP IN FORWARD GALLEY AREA CORRODED AT FS 294.5, RBL 8.  THE FLOORBEAM CAP WAS REPAIRED IAW SRM 53-10-51.
